# SDR CA970319002

- Difficulty date: March 7, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech B200C
- Aircraft time: 11,375 hours
- Engine: Pwa PT6A42
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1153800025
- Condition: Failed
- Location: Mlg
- Component: Hydraulic Pump, HP3001
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: H

## Discrepancy

(CAN) THE PILOT SELECTED GEAR UP.  THE NOSE GEAR UNLOCKED BUT DID NOT GO UP.  THE MAINS REMAINED DOWN AND LOCKED.  THIS AIRCRAFT HAD THE AVIA DESIGN  LANDING GEAR STC SA4378WP ALTHOUGH THE MOTOR IS AN ORIGINAL BEECH PART NUMBER.
